# SDR AALA981713

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 2612
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EFO252X CALLS FOR INSPECTION OF RT FUSE WING ROOT PICKUP ANGLE FOR CRACKS.  A .75 INCH CRACK RADIATING OUT OF FASTENER TO THE OUTBOARD EDGE OF THE FITTING WAS FOUND.  REMOVED PICKUP ANGLE, HFEC ACCOMPLISHED.  NO CRACKS FOUND, INSTALLED NEW ANGLE PER ECO EO794.  (M)
